# SDR SWIA200211108

- Difficulty date: July 27, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 9,838 hours, 14,790 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0686
- Condition: Failed
- Location: T/E Flap
- Part time: 6,017 hours, 8,685 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP WILL NOT RETRACT EVEN WITH OVERRIDE.  REMOVED AND REPLACED LEFT INBOARD FLAP ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-07.  OPS CHECKS GOOD.
